# SDR SWAA2021082095480

- Difficulty date: July 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,729 hours, 31,068 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MOVEABLE SLAT NO-3 INBOARD MAIN TRACK LOWER SURFACE COATING PITTING ; / [01] REMOVED LEFT WING MOVEABLE SLAT #3 I/B MAIN TRACK AS PER 27-81-21-000-802; [02] OK TO INSTALL; [03] INSTALLED LEFT WING MOVEABLE SLAT #3 I/B MAIN TRACK AS PER 27-81-21-400-802 UP TO STEP G(8)(B)(1)(A) TORQUE WRENCH #11981 EXP 09/24/21 TORQUE WRENCH #167851 EXP12/14/21; [04] VERIFIED STEP 3; [05] ACCOMPLISHED OPERATIONAL CHECKS OF # 3 SLAT REF 737 AMM 27-81-00-860-801 NO DISCREPANCIES NOTED; [06] VERIFIED OPS CHECK
